# SDR PNSA040702

- Difficulty date: July 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 28,455 hours
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Leaking
- Location: Turbine Section
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE ON DESCENT. AFTER LANDING LOW OIL PRESSURE LIGHT CAME ON WITH LOW OIL PRESSURE ON GAUGE. ENGINE WAS SHUT DOWN. MAINTENANCE FOUND OIL LEVEL LOW AND SERVICED OIL. ENGINE WAS CHECKED FOR EXTERNAL AND INTERNAL LEAKS WITH NONE FOUND AND RELEASED FOR SERVICE. NEXT DAY MAINTENANCE REQUESTED PILOT TO CHECK OIL LEVEL AFTER FIRST FLIGHT AND OIL WAS FOUND LOW. AIRCRAFT WAS FERRIED BACK TO MAIN MAINTENANCE BASE AND ENGINE TURBINE SCAV PUMP WAS FOUND LEAKING INTO TURBINE SECTION.
